# SDR DALA2022052003484

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N371DA
- Make and model: Boeing 737832
- Aircraft serial: 29619
- Aircraft time: 70,435 hours, 29,114 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2242346) DURING INSPECTION FOUND CORROSION IN DOUBLER IN THE ACCESSES A423 AT GALLEY 4. DOUBLER IN THE ACCESSES A423 AT GALLEY 4 WAS REPLACED PER ER/A 12-486041-14MA REV. G.
